# SDR SWAA2023090797551

- Difficulty date: September 7, 2023
- Submitted: September 7, 2023
- Operation: Air carrier
- Aircraft: N8656B
- Make and model: Boeing 737-8H4
- Aircraft serial: 42530
- Aircraft time: 27,855 hours, 12,954 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: UNKNOWN
- Condition: Cracked
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ELECTRICAL POWER PANEL CUTOUT HAS CRACK ALONG BOTTOM<[01] REPAIRED ELECTRICAL POWER PANEL CUTOUT IAW SRM 53-10-15
